# SDR FDEA202203020391

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05834
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE   FORWARD EDGE FINGER DOUBLER AT XW 400 FOUND DETACHED .  FORWARD EDGE FINGER DOUBLER AT XW 400 REPAIR CARRIED OUT AS PER SRM 57-50-01-2R   REPAIR 6 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
